# SDR UIEA2019061324480

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,264 hours, 17,201 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 69771351
- Condition: Leaking
- Location: Fuel Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAKING FROM PANEL 541QB.  REMOVED AND REPLACED FUEL PANEL SEALS IAW AMM 28-11-10. LEAK CHECK GOOD, NO FURTHER DEFECTS. DUE TO LEAKING FUEL FUEL PANEL CHANGED FUEL PANEL GASKET IAW 28-11-01. LEAK CHECK GOOD, NO FURTHER DEFECTS NOTED.
